Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 12, NWS Pueblo, CO

June 1, 2009Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2009, 4:11 PM MDT for Baca County, Prowers County, Colorado. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2009, 4:11 PM MDT (22:11 UTC)
Expired
Jun 1, 2009, 5:03 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Baca County, CO, Prowers County, CO

The radar

The Dodge City radar (KDDC), 203 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:19 PM MDTHAIL 0.886 Nne Vilas, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 012211
SVRPUB
COC009-099-012315-
/O.NEW.KPUB.SV.W.0012.090601T2211Z-090601T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT MON JUN 1 2009

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BACA COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 515 PM MDT...

* AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF TWO BUTTES
  TO 4 MILES SOUTH OF WALSH TO 21 MILES SOUTHWEST OF 
  STONINGTON...AND WAS MOVING TOWARD THE EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TWO BUTTES.
  WALSH.
  STONINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3730 10205 3699 10208 3700 10239 3735 10237
      3754 10246 3779 10205
TIME...MOT...LOC 2211Z 280DEG 10KT 3752 10243 3733 10225
          3702 10232

$$
3 follow-up statements
000 
WWUS55 KPUB 012231
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT MON JUN 1 2009

COC009-099-012315-
/O.CON.KPUB.SV.W.0012.000000T0000Z-090601T2315Z/
BACA CO-PROWERS CO-
431 PM MDT MON JUN 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES...

AT 430 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM TWO 
BUTTES TO STONINGTON TO 20 MILES SOUTH OF STONINGTON...AND WAS 
MOVING TOWARD THE EAST AT 15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN
PROWERS COUNTY AND EASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3730 10205 3699 10208 3700 10239 3735 10237
      3754 10246 3779 10205
TIME...MOT...LOC 2231Z 280DEG 10KT 3751 10236 3732 10218
          3701 10225

$$
000 
WWUS55 KPUB 012243
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT MON JUN 1 2009

COC009-099-012315-
/O.CON.KPUB.SV.W.0012.000000T0000Z-090601T2315Z/
BACA CO-PROWERS CO-
443 PM MDT MON JUN 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 7
MILES EAST OF TWO BUTTES TO 7 MILES NORTH OF STONINGTON TO STONINGTON
TO 19 MILES SOUTH OF STONINGTON...AND WAS MOVING TOWARD THE EAST AT 
15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN
PROWERS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3730 10205 3699 10208 3700 10239 3735 10237
      3754 10246 3779 10205
TIME...MOT...LOC 2242Z 265DEG 15KT 3753 10228 3740 10215
          3734 10210 3703 10217

$$
000 
WWUS55 KPUB 012303
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT MON JUN 1 2009

COC009-099-012313-
/O.CAN.KPUB.SV.W.0012.000000T0000Z-090601T2315Z/
BACA CO-PROWERS CO-
503 PM MDT MON JUN 1 2009

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3730 10205 3699 10208 3700 10239 3735 10237
      3754 10246 3779 10205
TIME...MOT...LOC 2303Z 265DEG 15KT 3754 10217 3741 10204
          3735 10199 3704 10206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:51 PM MDT, 20 minutes earlier.

Area forecast discussion, Jun 1, 3:51 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT MON JUN 1 2009

.SHORT TERM...
(TONIGHT AND TUESDAY)

UPPER LOW OVER SOUTH CENTRAL COLORADO EVIDENT IN WATER VAPOR
IMAGERY. SHOWERS AND ISOLATED THUNDERSTORMS HAVE INCREASED OVER THE
PAST COUPLE OF HOURS. PRIMARY THREATS WITH THE STORMS THIS AFTERNOON
AND EVENING WILL CONTINUE TO BE LOCALIZED HEAVY RAINFALL...SMALL
HAIL...GUSTY WINDS AND LIGHTNING. NOT EXPECTING ANY OF THE STORMS TO
PRODUCE LARGE HAIL OR DAMAGING WINDS...BUT WILL CONTINUE TO MONITOR
THE RADAR. THE UPPER LOW IS PROGGED TO MOVE SLOWLY EASTWARD THROUGH
TUESDAY AFTERNOON AS UPPER LEVEL RIDGE BUILDS OVER THE ROCKY
MOUNTAIN REGION.

WITH UPPER LOW OVER THE CWA...KEPT SCATTERED POPS OVER MOST OF THE
CWA OVERNIGHT AND LIKELY POPS ALONG THE PALMER DIVIDE. SOME OF THE
PRECIPITATION COULD BE IN THE FORM OF SNOW AT THE HIGHER ELEVATIONS
OVERNIGHT. ON TUESDAY...MODELS HAVE BEEN CONSISTENT WITH THE TIMING
OF THE COLD FRONT PROGGED TO MOVE THROUGH THE EASTERN PLAINS.
CURRENTLY IT LOOKS LIKE THE FRONT WILL MOVE THROUGH THE EASTERN
PORTION OF THE CWA FROM 15Z NORTH TO 18Z SOUTH. THIS FRONT WILL
BRING A SIGNIFICANT COOL DOWN TO THE AREA ALONG WITH A BETTER CHANCE
OF PRECIPITATION. THE ATMOSPHERE STABILIZES FOLLOWING THE PASSAGE OF
THE COLD FRONT TUESDAY AFTERNOON...SO KEPT THE CHANCE OF
THUNDERSTORMS CONFINED TO SOUTH CENTRAL ZONES.

STARK

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

WILL KEEP THIS RELATIVELY SHORT DUE TO ONGOING STRONG TO SEVERE
THUNDERSTORMS. METEOROLOGICAL ISSUES FOR THE LONG TERM CONTINUES
TO BE POPS AND TEMPERATURES.

AS UPPER SYSTEM MOVES INTO SOUTHEASTERN KANSAS BY 12Z WEDNESDAY...
WILL CONTINUE TO PAINT SCATTERED TO LIKELY POPS DURING TUESDAY
EVENING WITH POPS GRADUALLY DECREASING AS TUESDAY NIGHT
PROGRESSES.

UPPER RIDGE IS STILL PROJECTED TO DEVELOP OVER THE REGION
WEDNESDAY AND REMAIN OVER THE AREA INTO FRIDAY BEFORE BREAKING
DOWN NEXT WEEKEND AS NEXT SYSTEM BEGINS TO IMPACT THE CWFA. AS
MENTIONED IN PREVIOUS DISCUSSIONS...ENOUGH ATMOSPHERIC MOISTURE
WILL BE AVAILABLE TO ALLOW ISOLATED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS FROM WEDNESDAY INTO NEXT MONDAY. HEALTHY 0 TO 6KM
BULK SHEARS ALSO ANTICIPATED DURING THIS TIME FRAME.

FINALLY...HEALTHY WARMING TREND STILL ANTICIPATED...ESPECIALLY FROM
THURSDAY INTO THE EARLY NEXT WEEK. ONCE AGAIN...STRONGEST
GRADIENT WINDS SHOULD BE NOTED DURING THE WEEKEND.

&&

.AVIATION...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER THROUGH
03Z IN THE VICINITY OF KALS...KPUB...AND KCOS...FOLLOWED BY
SCATTERED SHOWERS OVERNIGHT. LOCALIZED HEAVY RAINFALL AND SMALL
HAIL ARE POSSIBLE WITH THE STRONGER STORMS. A COLD FRONT IS
FORECAST TO DROP SOUTH ACROSS THE PALMER DIVIDE AFTER 12Z...WITH
SURFACE WINDS SHIFTING TO THE NORTH. MVFR CONDITIONS ARE POSSIBLE
AT KCOS AND KPUB AFTER 021400Z ALONG WITH SCATTERED SHOWERS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 1, 5:58 AM MDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
558 AM MDT MON JUN 1 2009

COZ058>089-093>099-021200-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
558 AM MDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER AND NEAR THE
MOUNTAINS LATE THIS MORNING...THEN INCREASE IN COVERAGE AND CONTINUE
THROUGH THE AFTERNOON AND INTO THE EVENING. SCATTERED THUNDERSTORMS
ARE FORECAST OVER THE SOUTHEAST PLAINS AS WELL...BEGINNING THIS
AFTERNOON AND CONTINUING UNTIL LATE TONIGHT. THE MAIN THREATS FROM
THE STORMS WILL BE PERIODS OF LOCALLY HEAVY RAIN AND HAIL UP TO
1/2 INCH IN DIAMETER...AS WELL AS WIND GUSTS UP TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE TUESDAY OVER
THE HIGHER ELEVATIONS OF THE CENTRAL MOUNTAINS AND OVER PIKES PEAK.

THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND HIGH VALLEYS
EACH DAY...WITH THE BEST CHANCES BEING ON TUESDAY AND WEDNESDAY.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS
WEDNESDAY...FRIDAY AND SATURDAY. THE MAIN THREATS WITH ANY STORMS
THAT DEVELOP WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS
AROUND 40 MPH. SOME OF THE STRONGER STORMS WILL ALSO HAVE THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN AND HAIL UP TO 1/2 INCH
IN DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 11 AM.

27/28

In the hours before

Special weather statement, Jun 1, 12:39 PM MDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1239 PM MDT MON JUN 1 2009

COZ094-011915-
EASTERN LAS ANIMAS COUNTY-
1239 PM MDT MON JUN 1 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO

AT 1238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRANSON...OR 35 MILES SOUTHEAST OF
TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRANSON.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jun 1, 2:09 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT MON JUN 1 2009

COZ094-099-012045-
EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
209 PM MDT MON JUN 1 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WEST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO
  SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO

AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS AROUND KIM...OR AROUND 40 MILES WEST
OF SPRINGFIELD...WHICH WERE MOVING TOWARD THE NORTHEAST AT 25 MPH.

THE STRONG STORMS WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL BACA
COUNTY AND EAST CENTRAL LAS ANIMAS COUNTY...INCLUDING THE KIM AREA.

PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jun 1, 3:52 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             7 NW SPRINGFIELD        37.49N 102.69W
06/01/2009  M0.88 INCH       BACA               CO   TRAINED SPOTTER

0347 PM     HAIL             10 NW SPRINGFIELD       37.53N 102.73W
06/01/2009  M1.00 INCH       BACA               CO   PUBLIC

            NICKLE TO QUARTER SIZE HAIL.

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:33 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas57 min
Jun 1, 2:44 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas35 min
Jun 1, 3:38 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers39 min
Jun 1, 5:00 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa46 min
Jun 1, 5:19 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.